MAUDE Adverse Event Report: HOLOGIC, INC FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC FLUENT CONSOLE; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-100
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Hypervolemia (2664)
Date of Event 04/11/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lot number of the device not provided by the complainant; therefore, the udi, expiration and manufacturing dates are not known.Device history record (dhr) review was unable to be conducted for the disposable device as the identification numbers were not provided by the complainant.Cause was found to be related to user error.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.
 
Event or Problem Description
It was reported that during a procedure using a fluent system on (b)(6) 2025, a maximum deficit of 2500ml was reached.The nurse, unknown to the surgeon, zeroed the deficit and the procedure continued.When the procedure was completed, a manual deficit showed that the deficit was 5000ml.Patient was sent to the pacu, who made sure she could empty her bladder.Patient was discharged with no follow up treatment or medication given.

Brand Name
FLUENT CONSOLE
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC
250 campus drive
marlborough MA 01752
Manufacturer (Section G)
HOLOGIC, INC.
250 campus drive
marlborough MA 01752
Manufacturer Contact
daniel guevara
562 parkway
coyol free park zone b24
alajuela 20102
CR   20102
MDR Report Key21964128
Report Number1222780-2025-00237
Device Sequence Number17929913
Product Code HIG
UDI-Device Identifier15420045508552
UDI-Public15420045508552
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K180825
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/05/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFLT-100
Device Catalogue NumberFLT-100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2025
Initial Report FDA Received Date05/05/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown